# SDR UALA2011041901894

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 59,212 hours, 8,449 cycles
- Engine: Pwa PW40903
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 256W23101
- Part serial: 0278
- Condition: Faulty
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RT LEADING EDGE KRUEGER FLAP JUST INBOARD OF NR 2 ENGINE STUCK PARTIALLY EXTENDED.  SUSPECT ROTARY ACTUATOR FAILED PCN 120-9025 (IF REPLACEMENT REQUIRED).  RUN SLATS, FOUND RT KRUEGER ROTARY ACT AT FAULT.  REMOVED LOWER PNL 611PB FOR ACCESS.  REPLACED RT WING LEADING EDGE KRUEGER ROTARY ACTUATOR PER MM.  ADJUSTED AND OP CHECK GOOD.  RE-INSTALLED PANELS.
